Show of HandsShow of Hands

wiildkat October 16th, 2013 11:59pm

I am acting very loopy after taking non drowsy cough syrup. Have you ever had an adverse psychological reaction to over the counter drugs?

11 Liked

Comments: Add Comment

LadyA Earth Explorer
10/16/13 6:38 pm

Cough syrup makes me drowsy.

And Ibuprofen is potentially lethal.

dudley northern Virginia woods
10/16/13 6:34 pm

Cough syrup. Weird dreams. Skin allergies to medicated cream too. Worse than what I started with.

rons Thanks America
10/16/13 5:44 pm

Brandy to cure a cold. Bad cold lot's of brandy.

Kay41 the Midwest
10/16/13 5:14 pm

I don't get loopy but sometimes some of the cold medicines give me bizarre dreams.

doctalk not all who wander r lost
10/16/13 5:13 pm

AntiHistamines... Skin crawling. And more. Look at the Side effect profiles. It is amazing how differently people can react.

XposeBarak Out There
10/16/13 5:07 pm

Yes phenylephrine (non-drowsy decongestant) does it to me too...it does really weird things to me

Reply
wiildkat Propertarian
10/16/13 6:02 pm

I just thought I was crazy! I looked up the side effects of phenylephrine and that's probably the culprit.

MrLucchese If curious, ask.
10/16/13 5:00 pm

I rarely take them, but no adverse psychological reactions. I have had a number of negative physical side effects.